# SDR USAA2009012190113

- Difficulty date: December 27, 2008
- Submitted: January 22, 2009
- Operation: Air carrier
- Aircraft: N305AW
- Make and model: Boeing 737-3G7
- Aircraft serial: 24012
- Aircraft time: 53,136 hours, 43,249 cycles
- System (JASC): 5311 · Fuselage Main, Frame
- Part: Frame
- Part number: 65465752
- Condition: Cracked
- Location: Fuselage
- Stage of operation: IN
- How discovered: E
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

SAL - C19 - MAJOR REPAIR - CRACK ON FRAME AT BS 380 BETWEEN S8R & S9R.  REPAIRED FRAME AT BS 380 BETWEEN S8R & S9R IAW US AIRWAYS TASK CARD M1C53002.
